# SDR COMA0360235

- Difficulty date: May 9, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 11,521 hours, 11,493 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 567
- Condition: Unreliable
- Location: Nlg
- Part time: 10,679 hours, 10,415 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5259 LANDING GEAR DISAGREE WARNING, NLG INDICATED UNSAFE.  REPLACED THE NLG PRIORITY VALVE.
